EconPapers    
Economics at your fingertips  
 

Analytic-Numerical Solution of Random Boundary Value Heat Problems in a Semi-Infinite Bar

M.-C. Casabán, J.-C. Cortés, B. García-Mora and L. Jódar

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

This paper deals with the analytic-numerical solution of random heat problems for the temperature distribution in a semi-infinite bar with different boundary value conditions. We apply a random Fourier sine and cosine transform mean square approach. Random operational mean square calculus is developed for the introduced transforms. Using previous results about random ordinary differential equations, a closed form solution stochastic process is firstly obtained. Then, expectation and variance are computed. Illustrative numerical examples are included.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/676372.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/676372.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:676372

DOI: 10.1155/2013/676372

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:676372